# SDR AALA20110816MIA01

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 67,696 hours, 24,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED LAMP FOR SEAT 3E EMERGENCY PATH LIGHT.  OPS CHECK NORMAL.
